# SDR 2004F00078

- Difficulty date: February 12, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N889NC
- Make and model: Boeing 737*
- Aircraft serial: 30070
- Aircraft time: 1,085 hours, 420 cycles
- Engine: Ge CFM56*
- Engine time: 1,085 hours, 420 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Indicator
- Condition: False Indication
- Location: Fire Bottle
- Part time: 1,085 hours, 420 cycles
- Component: Fire Bottle
- Component part number: 473957
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

REMOVED FIRE BOTTLE AND SENT FOR HYDROSTATIC RETEST, FILL AND LEAK CHECK. UPON RETURN OF BOTTLE REINSTALLED AND PERFORMED INSTALLATION TEST, OPS CHECK GOOD. APPROXIMATELY ONE WEEK LATER NOTICED CARGO FIRE BOTTLE DISCHARGE LIGHT ILLUMINATED. INSPECTION OF BOTTLE SHOWED CONTENTS OF BOTTLE HAD NOT BEEN DISCHARGED.
